A computational approach for the analytical solving of a Dirichlet-type problem for third order partial differential equations


Guyer T., Mirasyedioglu S.

APPLIED MATHEMATICS AND COMPUTATION, vol.137, no.1, pp.139-150, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 137 Issue: 1
  • Publication Date: 2003
  • Doi Number: 10.1016/s0096-3003(02)00092-9
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.139-150
  • Keywords: Galerkin method, symbolic computation, integral geometry
  • Gazi University Affiliated: Yes

Abstract

This paper presents a new symbolic algorithm for computing an approximated analytic solution to a Dirichlet-type boundary-value problem for the third order partial differential equations using Galerkin method. (C) 2002 Elsevier Science Inc. All rights reserved.